| Model Number |
IPN000864 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.The device history review could not be conducted since the lot number and product code was not provided.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that the suture broke off during colpopexy procedure, leaving behind a small bullet end to the suture inside the patient's vaginal canal during a gynecology procedure.Suture is a monodek o absorbable suture made by teleflex.The doctor sutured the operative site closed.X-ray was taken per policy post procedure.The bullet was not detectable in the x-ray.The patient's condition and the event date is unknown.